Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 726837, 7 pages
http://dx.doi.org/10.1155/2014/726837
Research Article

A Spherically Symmetric Model for the Tumor Growth

Department of Mathematics and Statistics, King Fahd University of Petroleum & Minerals, Dhahran 31261, Saudi Arabia

Received 25 May 2013; Accepted 19 December 2013; Published 19 January 2014

Academic Editor: Renat Zhdanov

Copyright © 2014 Saeed M. Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Olaniyi Samuel Iyiola, and F. D. Zaman, “A fractional diffusion equation model for cancer tumor,” AIP Advances, vol. 4, no. 10, pp. 107121, 2014. View at Publisher ยท View at Google Scholar